# SDR 2007UALA00757

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,624 hours, 16,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT EMERGENCY LIGHT INOPERATIVE.    [SUP 4-17-07]   RELAMPED L563 SLIDE LIGHT AT RIGHT AFT OVERWING EXIT, BUT LIGHT STILL INOP. REPLACED RT WING BATTERY PACK  AND OPS CHECK GOOD.
